Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The Asano postulates for the integral domains of a linear algebra


Author: Fred Kiokemeister
Journal: Bull. Amer. Math. Soc. 52 (1946), 490-495
DOI: https://doi.org/10.1090/S0002-9904-1946-08599-7
MathSciNet review: 0016095
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. K. Asano, Arithmetische Idealtheorie in nichtkommutativen Ringen, Jap. J. Math. 16 (1939), 1–36 (French). MR 0000601
  • 2. Nathan Jacobson, The Theory of Rings, American Mathematical Society Mathematical Surveys, vol. II, American Mathematical Society, New York, 1943. MR 0008601
  • 3. B. L. van der Waerden, Moderne Algebra, vol. 2, Berlin, 1931.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1946-08599-7